# SDR IPXA11M66250

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082541
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED FWD OF GALLEY.  FABRICATED NEW PANEL IAW MD11-5320-42456-A ON NRC 396932.
